Periodical (Journal)

ISSN  :   1405-213X ( Print )   |   0037-8615 ( Print )   |   2296-4495 ( Online )   Active
Aim & Scope

The Boletín de la Sociedad Matemática Mexicana publishes original high-quality research articles in all areas of mathematics and its applications, as well as invited survey articles. All submitted articles are refereed by experts from national or international institutions. The Boletín is an official publication of the Sociedad Matemática Mexicana. [1]

Go to Website

2024 - VOLUME 30, ISSUE 2
10 RESULTS in 19 msec
2024-07-00

Finite 3-orbit polyhedra in ordinary space, II

G Cunningham , D Pellicer

Boletín de la Sociedad Matemática Mexicana , 2024 - VOLUME 30, ISSUE 2

10.1007/s40590-024-00600-z

0 0

2024-07-00

Homotopy type through homology groups

A Carnero Bravo , O Antolín Camarena

Boletín de la Sociedad Matemática Mexicana , 2024 - VOLUME 30, ISSUE 2

10.1007/s40590-024-00605-8

0 0

2024-07-00

Minimization of the norm of a nonlinear mapping

S Mecheri

Boletín de la Sociedad Matemática Mexicana , 2024 - VOLUME 30, ISSUE 2

10.1007/s40590-024-00598-4

0 0